# SDR C77A20140210006

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039310005
- Condition: Worn
- Location: Te Flap
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 OTBD, PN 170-39310-005, WIDTH REDUCTION IS WORN BEYOND SRM LIMITS W .014 SRM 57-52-03 TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WORK ORDER 746718-618 IAW ETD 2011-170 01072E & E170-57-025 2 REV IR WORK ORDER 1405560.
